# SDR CALA2025043004338

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 64,465 hours, 26,863 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Fod
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR UPPER FWD AND AFT CORNERS HAS AUDIBLE AIR LEAKAGE FOUND DEBRIS IN DOOR JAM AREA, CLEANED OFF DEBRIS LEAK CHECK STILL NEEDED PRESSURIZED CABIN, LEAK CHECKED R2 DOOR , NO LEAKS NOTED ALL IS GOOD REF AMM 05-51-91-790-801.
